Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Doing gym regularly. Taking Nairobi injection instead of steroids. Have gained weight and no health issues. Suggest?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 439 Questions
13 year back I was doing gym, continually 2.5 years twice a day morning and evening.

My batch friends suggested to me to take, Like Nairobi and other injection, not a steroid.

On that time my weight was around 87 kg, now it is 118 kg, am very much active now, I not have BP, sugar, Thai rod.

I am feeling because of those injection weight is increasing, Could you please suggest me the opposite type of above medicine.
Posted Mon, 5 Aug 2013 in Medicines and Side Effects
Answered by Dr. Pankaj Malhan 47 minutes later

Thanks for asking.

There are many food /dietary supplements used in the Gym for improving the muscle mass, not many of them are actually approved , but still because of lack of knowledge these are consumed.

Some supplements are pure calorie and protein mixture ,the idea is to provide enough energy to the developing muscle ,although it is not proved any trials that they actually help to build muscle mass.

Steroids are also used but as they have so much side effects there use is not at all recommended.

i think the firs step is to immediately stop these injections and then you should look to maintain a healthy balance diet with proper exercise to reduce the weight.

There is no medicines to nullify the effects of these injections.


Please let me know if you need further information.

Above answer was peer-reviewed by
Follow-up: Doing gym regularly. Taking Nairobi injection instead of steroids. Have gained weight and no health issues. Suggest? 29 minutes later
thanks for revert doctor, i was took 13 years back and has stopped 13 year back itself.

Please advice am married i have one kid, health wise no issue for me, need to reduce weight.

kindly suggest.
Answered by Dr. Pankaj Malhan 19 minutes later
First of all you need to forget about the those injections, after 13 years they are not having any effect on your body.

To loose weight, you need to reduce the calorie consumption along with undertaking regular physical activity.

if desired , you can take the help of your local dietitian.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor